# SDR COMA9710192

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 2731 · Elevator Tab Control System
- Part: Wire
- Condition: Loose
- Location: Elev Trim Tab
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF TRIM WARNING DURING TAKEOFF ROLL.  REPAIRED LOOSE WIRING AT THE ELEVATOR TRIM TAB PROXIMITY SENSORS.
